# SDR UVVR2011072500018

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N4CS
- Make and model: Rkwell NA26565
- Aircraft serial: 46527
- Aircraft time: 9,357 hours, 7,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF CAMP CARD 52.006 (521040) INSPECT MAIN ENTRANCE DOOR FOR CORROSION. THE MAIN ENTRANCE DOOR FORWARD HANDRAIL ATTACH FITTING (L-ANGLE) WAS FOUND CRACKED.
